# SDR CALA2021062500952

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281400200
- Condition: Corroded
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040) DOT 42-032 FWD CABIN FLOOR SUPPORT BEAM HAVE CO RROSION FR20 TO FR 21 -Y765() REMOVED OLD AND INSTALLED NEW FLOOR BEAM P/N D5311281400200 BATC H 003786788, IAW A319, SRM 51-42-11 ATTACHED FORM 44-0008.
